# SDR DALA2025101307492

- Difficulty date: October 13, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 65,781 hours, 34,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS STUCK ON AND FA PANEL LOCKED OUT/FROZEN.   RESET CIDS AND PERFORMED OPC OF EMER LIGHTS FROM FAP.ALL CHECKS GOOD PER A319 AMM 33-51. (7183012).
